# SDR MWEA010608

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 945 BELOW LONGERON 15 RIGHT.  REMOVED DAMAGED SECTION, FABRICATED NEW SECTION AND REPAIR SPLICES.  LOCATED, DRILLED, AND INSTALLED REPAIR.
